| Model Number |
02.09.0517H |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27.July.2021.Lot 182058: (b)(4) items manufactured and released on 13-june-2018.Expiration date: 2023-june-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
7 months after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.